# SDR RAIA2019100891409

- Difficulty date: September 14, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN IS GOUGED AT FR 67 & STR 7 L/H SIDE INSIDE PYLON ACCESS PANEL 414DB....REPAIRED AFT FUSELAGE EXTERIOR SKIN GOUGE AT FR 67 & STR 7 LH.
